Welcome to Cruise Critic! If you'd like to participate on our forums by joining in the conversation, please Register Now! Be sure to visit our FAMOUS Roll Call forums, where you can meet other cruisers sailing with you and share a tour or shore excursion and SAVE MONEY!
Drum Roll Please: Announcing the 2016 Cruisers' Choice Awards!
Once again, your cruise voice is loud and clear! Here are your choices for the best experiences at sea:
We were on the Wind last month - it was our first cruise and we had a great time. So much so that we have booked for the Whisper this December. We took Bonine/Meclizine and didn't have a problem with our stomachs at all - however, we experienced some serious "sealegs". By the 3rd day, when we were in port, we felt like we were constantly on the ship...not a good feeling. The Bonine/Meclizine didn't help our "sealegs" at ALL.
Do any of you experienced cruisers know of some medication we can take to prevent or alleviate this unpleasant feeling?